# SDR ASOA20140909272

- Difficulty date: September 9, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N14953
- Make and model: Emb EMB-145LR
- Aircraft serial: 145071
- Aircraft time: 39,427 hours, 29,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CARGO DOOR LOWER CUTOUT CORRODED.  R & R CARGO DOOR LOWER CUTOUT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
